# SDR USAA920080825

- Difficulty date: April 3, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - Q6 CHECK - 3 INCH LENGTH CORROSION ON SEAT TRACK AT BS 943, LBL17.2.  INSTALLED SPLICE REPAIR IAW SRM 53-00-53 FIG 201.
